# SDR EISA98192

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK CPCP CARD, FOUND CORROSION NOSE LANDING GEAR DOG HOUSE STATION 324 PRESSURE WEB LEFT. REMOVED AND REPLACED DAMAGED WEB PER SRM 51-40-2.  (M)
